# SDR 98FDEA00656

- Difficulty date: October 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408FE
- Make and model: Airbus A310-203
- Aircraft serial: 257
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Damper
- Condition: Inop
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

T/O MEM COULD NOT RAISE GEAR HANDLE. TRIED BOTH POSITION DET SYSTEM 1 AND 2.  RECYCLE HANDLE DOWN AND RETRIED.  STILL NOT ABLE TO RETRACT.  RETURNED TO MEM.  REMOVED AND REPLACED LEFT MAIN LANDING GEAR PITCH DAMPER.  PERFORMED GEAR SWING, OPS CHECK OK.
